# SDR YENA20140618113

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 45,911 hours, 15,987 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 3012
- Condition: Failed
- Location: Recirculation
- Part time: 45,925 hours, 15,988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED. DURING CRUISE AT FL 340 NOTICED A STRONG BURNING ELECTRIC ODOR.  ODOR DISSIPATED DURING DESCENT.  NOTICED CB X18 RECIRCULATING FAN SUPPLY CIRCUIT BREAKER WAS TRIPPED.  ACCOMPLISHED TSM 24-00-00-810-823A AND TSM 05-50-00-810-831A AND FOUND LT RECIRCULATING FAN TO BE THE SOURCE OF THE EVENT.  REPLACED RECIRCULATION FAN & CHECK VALVE IAW 21-21-51-400-001-A.  OPS CHECKED OK.
